Personal Information
Mohammad Syed Pukhta

"Division of Agricultural Statistics, Sheri-Kashmir University of Agricultural Sciences and Technology, India

Mohammad Syed Pukhta
Educations
From 1992 to 1996, Ph.D , India
Work Experiences
From 1996 to 2001, Asstt.Professor , Govt Degree College Baramuula Kashmir
From 2001 to 2014, Associate Professor , SKUAST-K
Speciality
Complex Analysis
Book
COMPLEX TRIGONOMETRY
INTRODUCTORY DIFFERENTIAL CALCULUS
ELEMENTARY STATISTICAL TECHNIQUES
Journal Articles
. M. S Pukhta “Rate of Growth of Polynomials with Zeros on the unit Disc” Progress in Applied Mathematics, Vol.6, No. 2, 2013, pp. 51-59. (Canada).
. M. S Pukhta “ Inequalities for the Polar Derivative of a Polynomial” Mathematics and Statistics 1(1): 15-18, 2013. USA.
M. S Pukhta “Inequalities for the Polar Derivative of a Polynomial with Restricted Zeros” International journal of Modern Mathematical Sciences”, 2012, 3 (3), 125- 133, Florida, USA.
M. S Pukhta “Extension of Some Polynomial Inequalities to the Polar Derivative” Progress in Applied Mathematics, Vol. 4, No. 2, 2012, pp. 92-98 (Canada).
M. S Pukhta “Growth of Polynomials with Prescribed Zeros” Lobachevski Journal of Mathematics, 2012, Vol.33, No.2, pp. 134-136, Russia.
M. S Pukhta “Growth of Polynomials with Prescribed Zeros” Journal of Mathematicki Vesnik 65, 1 (2013) Serbia.
Conference Papers
25th Annual Conference of the Ramanujan Mathematical Society May 3-5, 2010 at Dr. B. R. Ambedkar NIT Jalandhar India.
61st Annual Conference of the Indian Mathematical Society Dec. 27 – 30, 1995 at A. M. U Aligarh (U.P) India.
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931